The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 106 NO.3 / (2001))
Symmetry Properties of Positive Entire Solutions of Yamabe-Type Equations on Groups of Heisenberg Type
Nicola Garofalo, Dimiter Vassilev,
Pages. 411-448
Abstract
Contents 1. Introduction
2. Preliminaries
3. Partial symmetry implies cylindrical symmetry
4. Uniqueness of cylindrically symmetric solutions
Key words
Mathmatical Subject Classification 35H20,35B33, 43A80